Product Liability

Hundreds of in-hospital drugs recalled

Hundreds of Aidapak Services pharmaceuticals repackaged for hospital pharmacies, including several varieties of acetaminophen, are being recalled because the Food and Drug Administration (FDA) has learned of the potential cross contamination of non-penicillin drug products that were repackaged in the same facility. There is the potential for serious anaphylactic reaction in patients with known hypersensitivity to beta-lactam or penicillin products that could result from using these recalled products.

A full list of affected products can be found here.

The drug products were distributed to in-hospital pharmacies nationwide. Those pharmacies have been notified about the recall and instructed on how to return all affected products. Aidapak says is has received no reports of adverse reactions associated with the drugs.

Any side effects with these or any other drugs should be reported to the FDA Adverse Event Reporting Program at www.FDA.gov/Medwatch.